JocelynM Posted June 25, 2012 Share Posted June 25, 2012 In September I will have taken Tarceva for 2 years. Initially I had all the usual side effects - rash, diarrhea, splitting fingertips and toes, dry skin. Most things abated or I adapted. I gradually began to be able to eat most things, including popcorn - which once gave me diarrhea for a week. Last month I had to be hospitalized with a gastrointestinal problem which the hospital has diagnosed as Crohn"s Disease. I keep wondering if this can be Tarceva related. Cursory searches haven't turned anything up but I was wondering if others had had a similar experience. Any input on this would be greatly appreciated because I have never been that sick in my life...even after 6 weeks of chemo and radiation! Thank you. Jackie M. Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.